# SDR DALA2023112909806

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N366DX
- Make and model: Airbus A321-211
- Aircraft serial: 8694
- Aircraft time: 14,796 hours, 6,481 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3066 FLOOR PROXIMITY EMERGENCY LIGHT AT ROW 16 ABC INOP. CORRECTIVE ACTION: FOUND LOOSE CONNECTION UNDER SEAT 16A. RECONNECTED + SECURED. OPS NORMAL. (5515618)
